# SDR 96ZZZX6088

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 2350 · Audio Integrating System
- Part: Coil Cord
- Condition: Set Park Brake
- Location: Pilot Yoke
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STUCK ON RUNWAY DUE TO 'LOCKED BRAKES' ON TWO FLIGHTS.  MAINTENANCE FOUND NO DEFECTS IN BRAKE SYSTEMS.  FOUND PUSH TO TALK COIL CORD FROM PILOT'S YOKE WOULD WRAP AROUND PARKING BRAKE 'T' HANDLE AND ENGAGE PARKING BRAKE WHEN YOKE PULLED AFT.
